# SDR ASAA0853257

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,790 hours, 1,710 cycles
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 9KPY
- Condition: Failed
- Location: Weather Radar
- Part time: 20,112 hours, 6,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PWS FAILED AFTER ENGINE START. REPLACED WXR ANT DRIVE UNIT WITH SERVICABLE ONE. VERIFIED PN.  OPS TEST PASS REF MM 34-43-11-000-802.
